# SDR AALA202501196561

- Difficulty date: January 18, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 46,536 hours, 5,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING JOB CARD #72C20033009 EMERG LTS BAT PACK FUNCT CK FOUND 4EA PROX EMERG LTS EXT OF LAV 3F-RC WALL INOP. MAINTENANCE FOUND  OPEN BETWEEN CONN. DM 33304 PIN 9 AND CONN. DA178P PIN 4. REPLACED BROKEN WIRE FROM CONN. DM 33304 PIN 4 AND CONN. D06816P PER WDM 33-51-53 AND SWPM 20-61-11.
